# SDR SWAA102729

- Difficulty date: May 11, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 73,736 hours, 67,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT OVERHEAD BIN EMERGENCY EXIT LIGHT LENS LOOSE AT ROW 6.  SECURED LENS PER MM.
